MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804400-08
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the device is not returning.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous mid right coronary artery that is 100% stenosed.A 4.0x08mm xience skypoint was attempted to be advanced; however, met resistance with anatomy.It was noted during removal resistance was also met with anatomy.The procedure was completed with a non-abbott stent.There was no adverse patient effects and no clinically significant delay reported.No additional information was provided.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous mid right coronary artery that is 100% stenosed.A 4.0x08mm xience skypoint was attempted to be advance; however, met resistance with anatomy.It was noted during removal resistance was also met with anatomy.The procedure was completed with a non-abbott stent.There was no adverse patient effects and no clinically significant delay reported.Subsequently after initial was filed it was confirmed the device failed to cross due to anatomy and there was no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.B7: was updated to "the account contact declined to provide missing patient information due to hospital policy".

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12193207
Report Number2024168-2021-06196
Device Sequence Number3900780
Product Code NIQ
UDI-Device Identifier08717648233456
UDI-Public08717648233456
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model Number1804400-08
Device Catalogue Number1804400-08
Device Lot Number0090241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight90